# SDR SWAA2019022730082

- Difficulty date: February 18, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,603 hours, 9,294 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 411A2129
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE UPPER TRAILING EDGE FIXED PANEL, CENTER SUPPORT BRACKET CRACKED ON FORWARD SIDE.  R&R BRACKET IAW SRM.
